# SDR YENA2024041700637

- Difficulty date: April 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 07230
- Aircraft time: 27,955 hours, 9,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#136, PHX-JFK. 'EMERGENCY EXIT LIGHTS FLICKERS IN THE CABIN WITH POWER OFF THE AIRCRAFT; UNABLE TO REPLICATE FAULT, BITE TEST EPSU IAW 33-50-00. OPS TEST EMERGENCY LITE. ALL OPS CHECK OKAY.REF LP 3887089-1 (REPLACED EPSU REF AMM 33-50-01 (14WL) FOR TROUBLESHOOTING. NO FIX. REQUIRES FURTHER T/S.)-2 (REPLACED EPSU REF AMM 33-50-01 (15WL) FOR TROUBLESHOOTING.NO FIX. REQUIRES FURTHER T/S) FOR CORRECTIVE ACTIONS.'
